Health Inca Tea has been reported to contain an average of mg of cocaine/bag and between and mg of cocaine/cup of prepared tea. In 4 subjects ingesting 1 cup of Health Inca Tea containing mg of cocaine, peak urinary benzoylecgonine concentration ranged from 1,400 to 2,800ng/mL 4 to 11 h after ingestion. Positive immunoassay results determined by FPIA were obtained for 21 to 26 h post tea ingestion. Total benzoylecgonine excretion in 36 h ranged from to mg, representing 59 to 90% of the ingested cocaine dose. In another study where 1 subject drank a cup of tea containing mg of cocaine, the peak urinary benzoylecgonine concentration of 1,274 ng/mL occurred 2 h after tea ingestion. Total benzoylecgonine excreted in 29 h was mg, or % of the ingested dose. Benzoylecgonine concentrations as determined by GC-MS exceeded 300ng/mL for h after ingestion and 150 ng/mL for 22 h after ingestion. In a similar study, Peruvian and Bolivian coca tea was found to contain mg and mg of cocaine, respectively, per 1 ounce tea bag and mg and mg of cocaine, respectively, as per cup of prepared tea. Mean ecgonine methyl ester concentrations in prepared tea were mg and mg, respectively, for Peruvian and Bolivian teas. Benzoylecgonine concentrations were much lower. After consumption of a cup of Peruvian tea by 1 individual, peak urine concentrations were 3,368 ng/mL for benzoylecgonine at 10 h, 2,520 ng/mL for ecgonine methyl ester at 10 h, and 196 ng/mL for cocaine at 5 h. Consumption of Bolivian coca tea resulted in peak concentrations of 4,150 ng/mL for benzoylecgonine, 2,314 ng/mL for ecgonine methyl ester, and 587 ng/mL for cocaine, all at h. Total benzoylecgonine excretion in 48 h was mg and mg after consumption of Peruvian and Bolivian coca tea, respectively, and benzoylecgonine concentrations remained above 300 ng/mL for at least 20 h. No pharmacological effects were reported in any of the studies where coca teas were ingested.
Rare cases of pancytopenia and very rare cases of aplastic anaemia, some with fatal outcome, have been reported in patients treated with Enbrel. Caution should be exercised in patients being treated with Enbrel who have a previous history of blood dyscrasias. All patients and parents/caregivers should be advised that if the patient develops signs and symptoms suggestive of blood dyscrasias or infections (., persistent fever, sore throat, bruising, bleeding, paleness) whilst on Enbrel, they should seek immediate medical advice. Such patients should be investigated urgently, including full blood count; if blood dyscrasias are confirmed, Enbrel should be discontinued.